# SDR CA070227012

- Difficulty date: February 23, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 5,467 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Receiver
- Part number: 066107214
- Part serial: 70839
- Condition: Erratic
- Location: Adf
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) THE VOLUME ON THE ADF WAS VERY HARD TO ADJUST AND ERRATIC.  ADF RECEIVER REPLACED (TC NR 20070227012)
